Couldn't find what you looking for?

TRY OUR SEARCH!

my husband recently started taking Librium, Lexapro, and Trazodone. I have noticed some major changes in him and they are disturbing to me. I am wondering if these are narcotic medications. I'm pretty sure that Librium is, but not sure about the others. It's like he's a totally different person or like he's drugged all the time. Someone Please give me some advice and let me know what this stuff is he's taking.

Loading...

I know that Lexapro is a mood altering drug. Can you describe these personality changes a bit more so that we can better have an idea? It sounds like from your post that you said that he seems to be drugged all the time. I know that some people who are on SSRIs do report personality changes like what you are describing. In any case, if you can provide more information, that would help. I hope that your husband starts to see some stabilization in his mood soon. Keep us posted!
Reply

Loading...

Sorry for the later reply. I hope it helps someone, even if not the original asker.

Librium is a powerful drug in a classification known as "minor tranquilizers." Chemically, it is grouped with the benzodiazepines. Other "benzos" (as they are called) that are more familiar are Valium, Xanax, and Ativan. Librium is mainly used in alcohol rehabs these days, it at all. If your husband seemed dopey, Librium was quite capable of causing it. Lexapro is an SSRI antidepressant, similar to Prozac and Celexa. Doctors chose Lexapro when their patient is both depressed and anxious, but no studies have been done on Lexapro's suitability for the treatment of anxiety. Trazodone is an antidepressant, too, but not an SSRI. It's kind of an oddball. It's commonly prescribed for insomnia these days. Essentially, your husband is indeed drugged all the time. I hope he has found a safe solution to whatever problems led him to a doctor in the first place.

I wonder if the doctor started all three drugs at the same time. Or did he start with Lexapro and add the others?
Reply

Loading...

If one has been taking Lexapro and then prescribed Librium, do they continue taking the Lexapro with it?
Reply

Loading...